# SDR DALA2019030301390

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0967316) DURING INSPECTION FOUND CRACK FRAME BS 500D BTW STR8L TO STR 9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BS 500D BTW STR 8L TO STR 9L AT PASSENGER CABIN AS PER ERA 575561-14AD.
